# SDR R61A2019101931110

- Difficulty date: October 13, 2019
- Submitted: October 19, 2019
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 39,616 hours, 24,521 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 6014935
- Condition: Damaged
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CROSS BEAM TOP FLANGE SCORED AT FR 17; LBL 12.5' TO RBL 12.5" (BETWEEN RH/LH INBD SEAT TRACKS). REPAIRED FR 17; LBL 12.5' TO RBL 12.5"
CROSSBEAM TOP FLANGE BY MEANS OF CUTTING OUR DAMAGE,FABRICATING AND INSTALLING A DOUBLER AND FILLER REF EMB SRM 53-00-10/REPAIR 03.
